It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-10-2012, 12:59 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 2
seewong HB User
birth control effect

Hi there,

I have been wondering about the birth control. I took my first pills after i had my first baby in 2011 and i only took it for two days and got sick. after that i never took the pill and it has been a year now; my husband and i are plaining on having another baby. i miss my period for three months from april-june and tested it; came back negative. had my first period on the first week of july and now i missed my period again in aug. and now sept. i usually have my period on the first week of every month and/or if i missed the first week; than i falls onto the third week. my husband and i had intercourse on the first week of augs hoping to get prego, but it was a negative. could the birth control be the affect?

 
Sponsors Lightbulb
   
Old 09-10-2012, 06:41 PM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 5,026
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: birth control affect

I highly doubt that after a year and only taking 2 pills that it would still be causing problems. If you're serious about wanting to conceive you should get a thorough checkup from a doctor to find out what's going on. You might need some medical intervention if you're not ovulating for some reason. But it's highly unlikely that it would be do to the pill at this late stage.

 
Sponsors Lightbulb
   
Old 09-11-2012, 07:10 PM   #3
Newbie
(female)
 
Join Date: Sep 2012
Posts: 2
seewong HB User
Re: birth control affect

Quote:
Originally Posted by Kszan View Post
I highly doubt that after a year and only taking 2 pills that it would still be causing problems. If you're serious about wanting to conceive you should get a thorough checkup from a doctor to find out what's going on. You might need some medical intervention if you're not ovulating for some reason. But it's highly unlikely that it would be do to the pill at this late stage.
Yes that was what I thought too. I did went for a check up and it came back negative and I was fine. But I don't know, still doing research.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!